# SDR SWAA2022022501246

- Difficulty date: November 28, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 48,825 hours, 28,619 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A29302
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P2: RH WING TRAILING EDGE CAVITY STA 273; SEAL RETAINER BRACKET CRACKED (INBOARD OF FLAP DEFLECTOR BEAM); MARKED. / RIGHT WING TRAILING EDGE SEAL RETAINER WAS REMOVED FOR CRACKS AND REPLACED WITH NEW PN #115A2930-2 A TAG #A85142 PART INSTALLED IAW 737 SRM 51-40-02
